Loading [MathJax]/jax/output/SVG/config.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1995, Volume 58, Issue 1, Pages 119–126 (Mi mzm2029)  

This article is cited in 2 scientific papers (total in 2 papers)

Existence of the kernel of a convex set in linear discrete control systems

A. Z. Fazylov

V. I. Lenin Tashkent State University
Full-text PDF (544 kB) Citations (2)
References:
Abstract: Necessary and sufficient conditions for the existence of the kernel of a convex set in linear discrete control systems are obtained.
Received: 07.05.1993
English version:
Mathematical Notes, 1995, Volume 58, Issue 1, Pages 757–761
DOI: https://doi.org/10.1007/BF02306185
Bibliographic databases:
Language: Russian
Citation: A. Z. Fazylov, “Existence of the kernel of a convex set in linear discrete control systems”, Mat. Zametki, 58:1 (1995), 119–126; Math. Notes, 58:1 (1995), 757–761
Citation in format AMSBIB
\Bibitem{Faz95}
\by A.~Z.~Fazylov
\paper Existence of the kernel of a~convex set in linear discrete control systems
\jour Mat. Zametki
\yr 1995
\vol 58
\issue 1
\pages 119--126
\mathnet{http://mi.mathnet.ru/mzm2029}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1361117}
\zmath{https://zbmath.org/?q=an:0853.93071}
\transl
\jour Math. Notes
\yr 1995
\vol 58
\issue 1
\pages 757--761
\crossref{https://doi.org/10.1007/BF02306185}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1995TV39900010}
Linking options:
  • https://www.mathnet.ru/eng/mzm2029
  • https://www.mathnet.ru/eng/mzm/v58/i1/p119
  • This publication is cited in the following 2 articles:
    1. Ibragimov U.M., Kurakbayev D.S., Orazov I., Nyssanov E., “About One Invariant Multivalued Mapping in the Task of Thermal Conductivity With Time Delay”, News Natl. Acad. Sci. Rep. Kazakhstan-Ser. Phys.-Math., 2:330 (2020), 58–66  crossref  isi
    2. Tukhtasinov M., Mustapokulov K., Ibragimov G., “Invariant Constant Multi-Valued Mapping For the Heat Conductivity Problem”, Malays. J. Math. Sci., 13:1 (2019), 61–74  mathscinet  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:256
    Full-text PDF :81
    References:38
    First page:1
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025